Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/27267
Полная запись метаданных
Поле DC | Значение | Язык |
---|---|---|
dc.contributor.author | Pimenov, V. G. | en |
dc.contributor.author | Tashirova, E. E. | en |
dc.date.accessioned | 2014-11-29T19:46:38Z | - |
dc.date.available | 2014-11-29T19:46:38Z | - |
dc.date.issued | 2013 | - |
dc.identifier.citation | Pimenov V. G. Numerical methods for solving a hereditary equation of hyperbolic type / V. G. Pimenov, E. E. Tashirova // Proceedings of the Steklov Institute of Mathematics. — 2013. — Vol. 281. — № 1. — P. 126-136. | en |
dc.identifier.issn | 0081-5438 | - |
dc.identifier.other | 1 | good_DOI |
dc.identifier.other | c4446eb0-16e5-417a-a7d0-89c41c74a546 | pure_uuid |
dc.identifier.other | http://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=84879127076 | m |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/27267 | - |
dc.description.abstract | A family of grid methods is constructed for the numerical solution of a wave equation with delay of general form; the methods are based on the idea of separating the current state and the history function. A theorem on the order of convergence of the methods is obtained by means of embedding into a general difference scheme with aftereffect. Results of calculating test examples with constant and variable delays are presented. © 2013 Pleiades Publishing, Ltd. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | en | en |
dc.source | Proceedings of the Steklov Institute of Mathematics | en |
dc.subject | DELAY | en |
dc.subject | DIFFERENCE SCHEMES | en |
dc.subject | EXTRAPOLATION | en |
dc.subject | INTERPOLATION | en |
dc.subject | NUMERICAL METHODS | en |
dc.subject | ORDER OF CONVERGENCE | en |
dc.subject | WAVE EQUATION | en |
dc.title | Numerical methods for solving a hereditary equation of hyperbolic type | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.type | info:eu-repo/semantics/article | en |
dc.identifier.rsi | 20436473 | - |
dc.identifier.doi | 10.1134/S008154381305012X | - |
dc.identifier.scopus | 84879127076 | - |
local.affiliation | Institute of Mathematics and Computer Science, Ural Federal University, pr. Lenina 51, Yekaterinburg, 620000, Russian Federation | en |
local.contributor.employee | Пименов Владимир Германович | ru |
local.contributor.employee | Таширова Екатерина Евгеньевна | ru |
local.description.firstpage | 126 | - |
local.description.lastpage | 136 | - |
local.issue | 1 | - |
local.volume | 281 | - |
dc.identifier.wos | 000320460300012 | - |
local.contributor.department | Институт естественных наук и математики | ru |
local.identifier.pure | 905745 | - |
local.identifier.eid | 2-s2.0-84879127076 | - |
local.identifier.wos | WOS:000320460300012 | - |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
scopus-2013-0432.pdf | 495,3 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.